Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A generalization of the notion of angle


Author: Gilbert Ames Bliss
Journal: Trans. Amer. Math. Soc. 7 (1906), 184-196
MSC: Primary 53A99; Secondary 51N20
DOI: https://doi.org/10.1090/S0002-9947-1906-1500741-5
MathSciNet review: 1500741
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A99, 51N20

Retrieve articles in all journals with MSC: 53A99, 51N20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500741-5
Article copyright: © Copyright 1906 American Mathematical Society